Berry-Esseen theorems for quadratic forms of Gaussian stationary processes

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Let X1, X2, ... be a Gaussian stationary process with spectral density f(λ), and let {Mathematical expression} The present paper gives a Berry-Esseen type theorem for the joint distribution of (Z1, ..., Zp).

Original languageEnglish
Pages (from-to)185-194
Number of pages10
JournalProbability Theory and Related Fields
Volume72
Issue number2
DOIs
Publication statusPublished - 1986 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Berry-Esseen theorems for quadratic forms of Gaussian stationary processes'. Together they form a unique fingerprint.

  • Cite this